# SDR DALA2023052204084

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2774688) DENT ON EXTERNAL SKIN BETWEEN ADF ANTENNA NO1 AND ADF ANTENNA NO2 STA 727 -STR 3R. REPAIRED DENT PER ERA 608119-14 REV ORIGINAL.
